Propriétés de moyenne pour les solutions de systèmes elliptiques

Título original Propriétés de moyenne pour les solutions de systèmes elliptiques
Título inglés Mean properties for the solutions of elliptic systems.
Título español Propiedades de media para las soluciones de sistemas elípticos
Autor/es Détraz, Jacqueline
Organización U.F.R. Univ. Provence, Marsella, Francia
Revista 0214-1493
Publicación 1993, 37 (1): 83-89, 7 Ref.
Tipo de documento articulo
Idioma Francés
Resumen inglés In this article, we consider the set F of functions annihilated by a uniformly elliptic system S in an open set Ω of Rn.
We show that, as in the case of harmonic functions, F satisfies a submean-property, first for p=2 by elliptic estimates, then for all p > 0:

|Ñk u(x)|p ≤ C / (rn+kp) ∫B(x,r) |u(y)|p dy

for each u in F, each k > 0 and every ball B(x,r) included in Ω.
As a consequence, we can compare ||u||Lp(Ω) and ||Ñku||Lp(Ω,δkp) where δ is the distance to the boundary of Ω, under the hypothesis that S has constant coefficients or satisfies S(1) = 0.
We conclude that, with the metric ||u||Lp(Ω) + ||Ñu||Lp(Ω) we have a compacity property of the ball of F for all p > 0.
Clasificación UNESCO 120220
Palabras clave español Ecuaciones diferenciales elípticas ; Función armónica
Código MathReviews MR1240924
Icono pdf Acceso al artículo completo